# SDR JYDR20170316074

- Difficulty date: March 14, 2017
- Submitted: April 13, 2017
- Operation: General aviation
- Aircraft: N171AC
- Make and model: Skrsky S64F
- Aircraft serial: 64090
- Aircraft time: 4,008 hours, 3,591 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Axle
- Part number: 642550214041
- Condition: Failed
- Location: Nlg
- Part time: 1,600 hours, 3,591 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT JUST STARTED TO TAXI. AS PILOT RELEASED NOSE WHEEL LOCK THE NOSE WHEEL AXLE BROKE CAUSING LOSS OF NOSE WHEEL. AIRCRAFT WAS STILL ON GROUND AND HAD JUST STARTED TO MOVE. AIRCRAFT SHUT DOWN RESTING ON NOSE LANDING GEAR STRUT.
